American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Collin Bleak and Olga Salazar-Díaz. Free products in R. Thompson's group $V$. Trans. Amer. Math. Soc. 365 (2013) 5967-5997.
Abstract, references, and article information   
View Article: PDF

[2] José Burillo, Sean Cleary, Melanie Stein and Jennifer Taback. Combinatorial and metric properties of Thompson's group $T$. Trans. Amer. Math. Soc. 361 (2009) 631-652. MR 2452818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Conclusion. Math. Surveys Monogr. 145 (2008) 499-538.
Book volume table of contents   
View Article: PDF

[4] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Standard components of type $\mathrm {SL}_2$. Math. Surveys Monogr. 145 (2008) 377-402.
Book volume table of contents   
View Article: PDF

[5] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Specialized topics. Math. Surveys Monogr. 145 (2008) 167-242.
Book volume table of contents   
View Article: PDF

[6] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Tools. Math. Surveys Monogr. 145 (2008) 3-110.
Book volume table of contents   
View Article: PDF

[7] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. $K$-groups and $L$-groups. Math. Surveys Monogr. 145 (2008) 111-165.
Book volume table of contents   
View Article: PDF

[8] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Mixed type. Math. Surveys Monogr. 145 (2008) 283-300.
Book volume table of contents   
View Article: PDF

[9] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Quasithin groups. Math. Surveys Monogr. 145 (2008) 431-497.
Book volume table of contents   
View Article: PDF

[10] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Generic covering and conjugacy theorems. Math. Surveys Monogr. 145 (2008) 243-279.
Book volume table of contents   
View Article: PDF

[11] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Simple Groups of Finite Morley Rank. Math. Surveys Monogr. 145 (2008) MR MR2400564.
Book volume table of contents   

[12] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Strong embedding and weak embedding. Math. Surveys Monogr. 145 (2008) 303-375.
Book volume table of contents   
View Article: PDF

[13] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. The $C(G,T)$ theorem and a plan of attack. Math. Surveys Monogr. 145 (2008) 403-430.
Book volume table of contents   
View Article: PDF

[14] Rüdiger Göbel and Saharon Shelah. Radicals and Plotkin's problem concerning geometrically equivalent groups. Proc. Amer. Math. Soc. 130 (2002) 673-674. MR 1866018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras and representations of groups of Lie type. Trans. Amer. Math. Soc. 353 (2001) 2971-2982. MR 1828481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tihomir Asparouhov. Bounds on the order of cross characteristic subgroups of the finite simple groups of Lie type. Proc. Amer. Math. Soc. 126 (1998) 3183-3189. MR 1485457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Melanie Stein. Groups of piecewise linear homeomorphisms . Trans. Amer. Math. Soc. 332 (1992) 477-514. MR 1094555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Holger W. Gollan. The $5$-modular representations of the Tits simple group in the principal block . Math. Comp. 57 (1991) 369-386. MR 1079019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Manfred Droste. Squares of conjugacy classes in the infinite symmetric groups . Trans. Amer. Math. Soc. 303 (1987) 503-515. MR 902781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Meier. Embeddings into simple free products . Proc. Amer. Math. Soc. 93 (1985) 387-392. MR 773986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Todd Feil. A comparison of Chehata's and Clifford's ordinally simple ordered groups . Proc. Amer. Math. Soc. 79 (1980) 512-514. MR 572291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. F. Blichfeldt. Theorems on simple groups . Trans. Amer. Math. Soc. 11 (1910) 1-14. MR 1500852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia